About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391062, 17 pages
http://dx.doi.org/10.1155/2012/391062
Research Article

On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative

Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 27 December 2011; Revised 10 April 2012; Accepted 14 April 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 M. D. Qassim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. D. Qassim, K. M. Furati, and N.-E. Tatar, “On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative,” Abstract and Applied Analysis, vol. 2012, Article ID 391062, 17 pages, 2012. doi:10.1155/2012/391062